# SDR VNAA2015120400001

- Difficulty date: December 4, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 26,709 hours, 26,525 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AT 9,000 FT, CREW REPORTED ACFT UNABLE TO KEEP PRESSURIZATION AND CABIN PRESSURE CLIMBING AT SAME RATE OF ACFT.  CREW STARTED DESCENT JUST AS CABIN ALTITUDE AMBER MESSAGE NOTED.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTED AND FOUND SECURITY SEAL ON AFT CARGO DOOR.  MAINTENANCE REMOVED SECURITY SEAL AND PERFORMED CABIN PRESSURIZATION IAW AMM.  NO DEFECTS NOTED.  ACFT RELEASED FOR SERVICE.
